Results 1 to 9 of 9
  1. #1
    Registered User sugarkiss99's Avatar
    Join Date
    Jun 2010
    Posts
    111
    Thanks
    4
    Thanked 2 Times in 2 Posts

    Default Is it normal to cramp on Birth control pills??

    I just started birth control pills yesterday and hours later noticed. some pelvic cramping and some light stomache cramps.
    Is this normal? have you taken it and gotten cramps.. I JUST HAD MY PERIOD ALMOST 2 WEEKS AGO.. So I'm not due for one. whats with the pelvic cramping..

  2. #2
    Feet on the Ground defygravity's Avatar
    Join Date
    Jun 2008
    Location
    Atlanta Metro
    Posts
    8,016
    Thanks
    2,001
    Thanked 2,195 Times in 1,757 Posts

    Default

    I did get cramps on BC, but not after only one day. What kind of pill are you taking?
    Justine (33) Hidden Content DH (34)
    Hidden Content
    Hidden Content
    "In truth, the art of baby making is not an art at all, nor even a science,
    but completely governed by the absolute nonsensical unknown that is at the heart of all existence here on earth and elsewhere." - Hidden Content Hidden Content

  3. #3
    Follistim Lover PetiteFlower's Avatar
    Join Date
    Jun 2011
    Location
    Philadelphia, PA
    Posts
    4,468
    Thanks
    146
    Thanked 1,808 Times in 1,278 Posts

    Default

    It's probably just your body getting used to the hormones. I wouldn't worry too much about it at this point.
    Emily (36) & DH Kevin (37), married 10/24/10
    9/22/12 ECTOPIC pregnancy
    10/17 Clomid cycle, no response
    12/1 Higher dose clomid cycle - O, BFN
    1/3 Follistim cycle - OHSS, Chemical pregnancy
    2/11 Follistim cycle 2, lower dose - BFP 3/4! EDD 11/13/13
    3/6 beta 197, p4 33.6! 3/11 beta 1593!
    It's a BOY! Samuel Jacob born 11/2/13 at 38w3d
    Hidden Content
    Hidden Content

  4. #4
    Registered User becca23's Avatar
    Join Date
    Mar 2012
    Posts
    7
    Thanks
    0
    Thanked 1 Time in 1 Post
    Blog Entries
    12

    Default

    ive been on the birth control for nearly a month now and i have alot of pelvic, back and abdomen pain. they are switching my pills at the end of the month. they told me metformin was outdated and i would only need it when trying to concieve.

  5. #5
    Feet on the Ground defygravity's Avatar
    Join Date
    Jun 2008
    Location
    Atlanta Metro
    Posts
    8,016
    Thanks
    2,001
    Thanked 2,195 Times in 1,757 Posts

    Default

    Metformin is an older medication, but it has benefits outside of TTC. Did they tell you that when you asked about it, or did they take you off of it?

    It may depend on whether you are IR or not. If you're Insulin Resistant, metformin has a variety of benefits - mainly it helps your body regulate insulin. If you are not IR, it's probably OK to skip it until you TTC if even then. Some studies indicate it has TTC benefits, some studies indicate it does not.
    Justine (33) Hidden Content DH (34)
    Hidden Content
    Hidden Content
    "In truth, the art of baby making is not an art at all, nor even a science,
    but completely governed by the absolute nonsensical unknown that is at the heart of all existence here on earth and elsewhere." - Hidden Content Hidden Content

  6. #6
    Registered User becca23's Avatar
    Join Date
    Mar 2012
    Posts
    7
    Thanks
    0
    Thanked 1 Time in 1 Post
    Blog Entries
    12

    Default

    ive never been on it, i only asked because i had read about so many people being on it here. they never mentioned anything about being insulin resistant so im assuming thats not a problem with me. they are switching me from microgynon to dianette after ive completed the month

  7. #7
    Feet on the Ground defygravity's Avatar
    Join Date
    Jun 2008
    Location
    Atlanta Metro
    Posts
    8,016
    Thanks
    2,001
    Thanked 2,195 Times in 1,757 Posts

    Default

    BCP is probably going to work well for you once you find one that doesn't make you feel crappy. It'll send most (if not all) of the PCOS symptoms aside. When you're ready to TTC, your doctor will help you find the right combo for you.
    Justine (33) Hidden Content DH (34)
    Hidden Content
    Hidden Content
    "In truth, the art of baby making is not an art at all, nor even a science,
    but completely governed by the absolute nonsensical unknown that is at the heart of all existence here on earth and elsewhere." - Hidden Content Hidden Content

  8. #8
    Green Fields~Golden Sands DiamondInTheRough's Avatar
    Join Date
    Oct 2004
    Location
    Canada
    Posts
    6,123
    Thanks
    680
    Thanked 847 Times in 641 Posts

    Default

    I've been on the pill (Diane-35) for years, and I cramp each month around mid-cycle and again closer to af.
    Hidden Content Married SAHM - Me(35) DH(40)Hidden Content
    DS1 (2003) Clomid, IC Miracle - Bedrest, DS2 (2007) Metformin, IC Miracle - Cerclage
    Angel Baby @ 18 wks (2001) Bicornuate uterus, IC "To God we belong, and to Him is our return." Qur'an 2:156


  9. #9
    Registered User jb615's Avatar
    Join Date
    Jun 2011
    Posts
    1
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I am on Diane35 too. I cramp when I'm on my period.
    The first day I took it (back in June) I remember feeling horrible hours later after taking the first pill, and for the following days (headaches, body aches, etc, and I'm pretty sure cramps too). I don't know if that was normal, but what I did was start taking it in the night vs day time, and then eventually my body got used to the pill and no more of those side effects.
    Again, I don't know if that was normal, but it happened to me too, and then went away. Just cramps during period.

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •